# SDR VNAA202110221113

- Difficulty date: October 20, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N548NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15318
- Aircraft time: 16,374 hours, 14,943 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Condition: Loose
- Location: Lt Wheel Speed
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO RWY 36L IN CLT AT THE FINAL APPROACH FIX AT 8000', RECEIVED ANTI-SKIB INBOARD MESSAGE. RAN QRH AND DECLARED AN EMERGENCY. TRUCKS ROLLED. PASSENGERS DID NOT BRACE. MESSAGE WENT AWAY AT 1500'. FLIGHT LANDED WITHOUT INCIDENT AND CANCELLED THE EMERGENCY ON THE GROUND.  FOUND LH IB WHEEL SPEED TRANSDUCER LOOSE. RESECURED AND OPS TEST GOOD IAWCRJ900AMM  32-44-00-710-801.
